# SDR HNAA2024030400168

- Difficulty date: March 4, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 45,827 hours, 41,215 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT REACHING TAXIWAY MODERATE SMELL OF HYD FLUID FOR ONE MINUTE IN FLIGHT DECK.   CHECKED COCKPIT FOR HYD FLUID SMELL RAN BOTH ENGINES OPERATED BOTH BLEEDS NO DEFECTS NOTED OK FOR SERVICE
